# SDR AALA20100507BOS01

- Difficulty date: May 6, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 35,197 hours, 12,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4080478
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 27D SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 27D SEAT MOUNTED EMERGENCY LIGHT.  OPS CHECKED NORMAL.
